cough-cold-icon
Covaxin vaccine
I have been administered covaxin yesterday, since then I have got no fever, but only little bit of pain at the site of injection. Is it normal? Because everybody in my contact after taking covaxin got fever?
110 Views v

Answers (10)

Like the answers? Consult privately with the doctor of your choice

Nothing to be worried about
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +184
Consult with a doctor
Online now
Yeh its normal it depends someone is geeting fever post vaccination and someone is not getting fever so not to worry its absolutely normal
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Some may get fever, some may not. Nothing to worry here. TC
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It's normal nothing to worry.after vaccination fever and body pains are normal it will be just for 1-2 days.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
That's normal nothing to worry ..take dolo650
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
No need to worry.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It's normal.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Yes it is . Every individual have different reaction towards vaccine
Next Steps
For further guidance consult on practo
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Nothing to be worried....each person body react different to vaccine
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Yes very normal. If required give cold compression in the injection site.Take plenty of fluids.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.